# SDR SWIA2021072859775

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N405SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000744
- Aircraft time: 7,835 hours, 4,910 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Condition: Power Loss
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LOSS OF AC POWER ON APPROACH   (FLIGHT 3466).
